Top answers from doctors based on your search:
Disclaimer

Why am I urinating so much since starting losartan

A 36-year-old male asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Losartan acts: indirectly to increase blood flow to the kidneys, increasing kidney efficiency. If you were retaining body fluid, in theory, you may experience a te ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Coozar: Used for treating high blood pressure & kidney complications from Diabetes. It is not detected in UDS testing.
1
1 thank
A 71-year-old female asked:
Dr. David Nelson
32 years experience Family Medicine
Not usually: These are not common side effects of either medication. It is more likely that your prostate is enlarged and restricting flow. Have your pcp check it ... Read More
2
2 thanks
A 43-year-old male asked:
Dr. Abdus Khan
29 years experience Urgent Care
Yes. You should be. : Although your creatinine level in blood is nit alarmingly high but elevated creatinine is a sensitive marker of kidney bit doing well. The high blood ... Read More
A 45-year-old member asked:
Dr. Rodney Samaan
17 years experience Cardiology
No: No effect on urinary output unless there is a combination with a diuretic such as hctz (hydrochlorothiazide).
13
13 thanks
A 32-year-old male asked:
Dr. David Lipkin
51 years experience Internal Medicine
Possible but :: Depression is not a common side effect of Cozaar, (losartan) but it has been reported infrequently. Thus, while unlikely the cause of your depression ... Read More
A 76-year-old male asked:
Dr. Marisa Johnson
Specializes in Nephrology and Dialysis
Side Effect: Although your BP is elevated above the desired range, it is not astronomically high. The dizziness may be a side effect of the Losartan. You should se ... Read More
1
1 thank
A 45-year-old member asked:
Dr. James Dougherty
46 years experience Cardiology
Yes, many: I assume you are on it for blood pressure. There are many choices to rx the blood pressure. Fist, try Cozaar (losartan) which takes out the diuretic ... Read More
2
2 thanks
A 43-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Worth a trial: If your symptoms are strongly believed to be a side effect from Losartan it is probably worth a discontinuation trial. Would try a different ARB, same ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Low BP: This seems like a low BP to be taking medication. Monitor your BP at home 1-2 times a day and review the results with your doctor for further manageme ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month